MAUDE Adverse Event Report: STRYKER GMBH X3 HUMERAL INSERT - 36MM X 6 CONSTRAINED; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.

STRYKER GMBH X3 HUMERAL INSERT - 36MM X 6 CONSTRAINED; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Catalog Number 5571-C-3606
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Hospital policy.
 
Event or Problem Description
Revision surgery, reverse shoulder poly swap.
 
Additional Manufacturer Narrative
The reported event that x3 humeral insert - 36mm x 6 constrained was alleged of 'revision' could be confirmed.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.Indeed, the reason why the healthcare professional chose to exchange the poly was not mentioned in the complaint detail.Furthermore, no pictures were provided etiher.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Revision surgery, reverse shoulder poly swap.

Brand Name
X3 HUMERAL INSERT - 36MM X 6 CONSTRAINED
Common Device Name
SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8139816
Report Number0008031020-2018-01032
Device Sequence Number18899129
Product Code KWS
UDI-Device Identifier07613327098617
UDI-Public07613327098617
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K130895
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/31/2022
Device Catalogue Number5571-C-3606
Device Lot Number8K03VH
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2018
Supplement Date Received by Manufacturer01/17/2019
Initial Report FDA Received Date12/06/2018
Supplement Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight102